Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Will there be any side effect of taking Fertisure-M instead of Fertisure F?

Hello Doctor, My Gynaecologist had suggested Fertisure-F for me but without noticing I have been taking Fertisure -M fr the past 2.5 months. Today only I realized after looking at the prescription that I have been taking a wron tablet. Will there be any side effects of using Fertisure-M instead of Fertisure -F? I have been trying to conceive for the past 3 months and after usgae of Fertisure-M I had observed that my menstrual cycle delayed by 15 days last month and this month even though it was ontime, it was very low when compared to my normal cycles. I am afraid if this is the impact of using a wrong tablet. Please advice.
Asked On : Thu, 29 Nov 2012
Answers:  0 Views:  1332 Awaiting Answer
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
©2014 Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions